SKEW-PRIME POLYNOMIAL MATRICES AND INVARIANT SUBSPACES.

Pramod P. Khargonekar, Tryphon T Georgiou, A. Bulent Ozguler

Research output: Contribution to conferencePaperpeer-review

Abstract

The skew-primeness of square, nonsingular polynomial matrices is shown to be directly connected to the decomposition of a vector space relative to an endomorphism. Generalization of this result to the case of rectangular polynomial matrices reveals a clear connection between the conditions for the solvabilility of the problem of output regulation with internal stability, obtained through the geometric (state-space) approach, and the polynomial matrix approach to linear system theory.

Original languageEnglish (US)
Pages139-143
Number of pages5
StatePublished - Jan 1 1981
EventUnknown conference - Santa Monica, CA, USA
Duration: Aug 5 1981Aug 7 1981

Other

OtherUnknown conference
CitySanta Monica, CA, USA
Period8/5/818/7/81

Fingerprint Dive into the research topics of 'SKEW-PRIME POLYNOMIAL MATRICES AND INVARIANT SUBSPACES.'. Together they form a unique fingerprint.

Cite this